# SDR AALA202306269920

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 59,084 hours, 29,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: D31865112
- Condition: Deployed
- Location: Zone 600 - Rh Wi
- Part time: 53,742 hours, 26,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED CHANGE OF THE RIGHT OVERWING ESCAPE SLIDE BOTTLE RESERVOIR, THE RESERVOIR DISCHARGED WHEN MAINTENANCE WAS INSTALLING THE SAFETY PIN. THE RIGHT OVERWING SLIDE CAME LOOSE AND DEPLOYED ONLY HALF WAY. MAINTENANCE REPLACED THE SLIDE ASSEMBLY PER TASK CARD  26L20025014.
